MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT I2000SR ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT I2000SR ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER
Catalog Number 03M74-98
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A mandatory technical service bulletin (tsb) was issued on all impacted i2000 sr instruments.The mandatory tsb instructs field service to replace the incorrect waste system, vacuum system, and some buffer system tubings.
 
Event or Problem Description
Field service replaced the incorrect tubing on the architect i2000sr analyzer per the mandatory technical service bulletin.There was no impact to patient results.

Brand Name
ARCHITECT I2000SR ANALYZER
Common Device Name
AUTOMATED IMMUNOASSAY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key5838137
Report Number1628664-2016-00202
Device Sequence Number270296
Product Code JJE
UDI-Device Identifier00380740068851
UDI-Public00380740068851
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K983212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-98
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2016
Initial Report FDA Received Date08/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1628664-09/09/15-003-C
Patient Sequence Number1